# SDR AU970549

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182Q
- Engine: Cont O470U
- Propeller: Mcauly 2A34C203
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: TM652952A
- Condition: Broken
- Location: Eng Nr 4
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) NO4 CYLINDER HEAD SEPARATED FROM THE BARREL - INVESTIGATION FOUND THAT THE FAILURE OCCURRED AT THE TOP OF THE THREADED SECTION OF THE HEAD TO BARREL JUNCTION
